# SDR SWAA2025111133364

- Difficulty date: November 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 69,004 hours, 41,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR LOOSE ON FWD RIGHT DOOR.   ADJUSTED THE GIRT BAR RETAINER CLIP IAW AMM 25-66-01.
